# SDR DALA2015010200009

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 65,291 hours, 48,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1148-1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BETWEEN BS 1148 - 1153, LONGERONS 29 - 30R.  THE INTERCOSTAL WAS REPLACED IAW DWG 5930483, REV AL, SRM 51-30-2, 51-30-5, AND 51-10-3 PAR 14 AND 21.
